Alert archive / New Jersey / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

May 22, 2012Hunterdon County, New Jersey; Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at May 22, 2012, 7:46 PM EDT for Hunterdon County, New Jersey; Bucks County, Pennsylvania. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2012, 7:46 PM EDT (23:46 UTC)
Expired
May 22, 2012, 8:45 PM EDT
In force
59 min
Issued by
NWS Philadelphia/Mount Holly

Counties Hunterdon County, NJ, Bucks County, PA

The radar

The Philadelphia radar (KDIX), 78 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2012-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2012-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

697 
WWUS81 KPHI 222346
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
746 PM EDT TUE MAY 22 2012

NJZ007-009-015-PAZ061-062-069-230045-
BUCKS PA-HUNTERDON NJ-LEHIGH PA-MERCER NJ-NORTHAMPTON PA-WARREN NJ-
746 PM EDT TUE MAY 22 2012

...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT WARREN...
HUNTERDON...MERCER...BUCKS...LEHIGH AND NORTHAMPTON COUNTIES...

AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 4 MILES EAST OF ALLENTOWN...
MOVING EAST AT 10 MPH. THE SHOWERS WILL BE NEAR FREEMANSBURG AROUND 800
PM...COOPERSBURG AROUND 805 PM...HELLERTOWN AROUND 810 PM...PALMER
HEIGHTS AROUND 820 PM...OLD ORCHARD...TRUMBAUERSVILLE...WILSON...
FORKS AROUND 830 PM...GLENDON AND WEST EASTON AROUND 835 PM.

VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...WITH AS MUCH AS AN INCH 
OF RAIN FALLING IN LESS THAN AN HOUR. THIS COULD CAUSE WATER TO POND 
ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

LAT...LON 4056 7472 4055 7475 4052 7476 4051 7477
      4051 7479 4045 7476 4025 7482 4045 7554
      4049 7559 4076 7547 4059 7472

$$

HAYES/CARDINALE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 22, 7:32 PM EDT, 14 minutes earlier.

Area forecast discussion, May 22, 7:32 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
732 PM EDT TUE MAY 22 2012

.SYNOPSIS...
A LOW PRESSURE SYSTEM SOUTHEAST OF CAPE COD WILL DRIFT NORTHEAST
TONIGHT AND WEDNESDAY. A HIGH PRESSURE SYSTEM WILL THEN BUILD IN
BEHIND IT OVER THE CANADIAN MARITIMES ON THURSDAY AND SLOWLY SINK
SOUTHWEST OVER THE MEMORIAL DAY WEEKEND AND BECOME ESTABLISHED OFF
THE SOUTHEAST UNITED STATES COAST. A BACKDOOR COLD FRONT WILL TRY
TO SAG SOUTH INTO THE AREA ABOUT SUNDAY BEFORE RETREATING NORTH ON
MEMORIAL DAY. A FRONT DOOR COLD FRONT WILL APPROACH THE AREA FROM
THE GREAT LAKES ON TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
DESPITE BREAKS IN THE CLOUDS THIS AFTERNOON...THE SCATTERED SHOWER
ACTIVITY HAS BEEN SLOW TO EVOLVE LATE THIS AFTERNOON. IN FACT...TOPS
HAVE NOT GOTTEN TO MINUS 20 CELSIUS YET...AND THIS WOULD SEEM TO
EXPLAIN THE LACK OF LIGHTNING DATA TO THIS POINT. THE LOSS OF
DAYTIME HEATING SOON PROBABLY MEANS THE WINDOW OF OPPORTUNITY FOR
THUNDER WITH THE SCATTERED SHOWERS DEVELOPING NOW IS CLOSING...AND
COULD BE REMOVED FROM NORTHERN ZONES BEFORE 900 PM.

THE LATEST HRRR RUN IS TRYING TO DEVELOP A BROKEN LINE OF
THUNDERSTORMS IN THE BEST INSTABILITY. THIS LIES ACROSS WEST CENTRAL
PENNSYLVANIA (WHERE THE SUNSHINE HAD A BETTER CHANCE TO
DESTABILIZE THE AIRMASS. THE IN SITU BULK SHEAR PROFILE IS NOT
THAT IMPRESSIVE...AND DOES NOT APPEAR TO GET ANY BETTER INTO THE
LATER EVENING HOURS. WHILE THERE IS SOME ACTIVITY NOW IN THE AXIS
OF BEST INSTABILITY...IT IS UNCLEAR JUST HOW MUCH OF THIS ACTIVITY
SURVIVES TO THE LEHIGH VALLEY AFTER 800 PM.

FOR NOW...WILL LEAVE THE MENTION OF THUNDER IN DEFERENCE TO THE
ACTIVITY TO THE WEST. HOWEVER...IF IT DOES NOT GET BETTER
ORGANIZED AS IT MOVES EAST...IT COULD BE REMOVED FROM THE FORECAST
LATER TONIGHT.

THE NEXT FORECAST PROBLEM FOR TONIGHT IS THE LOW CLOUDS AND FOG.
THE LOW CLOUDS DID BREAK THIS AFTERNOON...AND PATCHES ARE TRYING
TO REFORM EARLY THIS EVENING. NAM MODEL SOUNDINGS SHOW THAT THE
REDEVELOPMENT OF STRATUS COULD TAKE SOME TIME...ESPECIALLY WEST OF
THE DELAWARE RIVER. BASED ON THE CURRENT CLOUD COVER AND THE NAM
MODEL SOUNDINGS...THE TIMING OF THE STRATUS REAPPEARANCE HAS BEEN
PUSHED BACK A BIT.

STATISTICAL GUIDANCE SUGGESTS THAT TONIGHT COULD END UP BEING A
A BETTER SETUP FOR AREAS OF FOG (MOIST LOW LEVELS...HIGH PRESSURE
TO THE NORTHEAST). HOWEVER...NAM MODEL SOUNDINGS SUGGEST THE THE
LOW LEVEL HYDROLAPSE RATES DO NOT BECOME FAVORABLE FOR UNTIL LATER
TONIGHT...AND FOR A SHORTER TIME THAT THE MOS GUIDANCE WOULD
INDICATE. AREAS OF FOG WAS LEFT IN THE FORECAST...AND TRENDS WILL
BE WATCHED TO LOOK FOR POTENTIAL FOR DENSE FOG LATER TONIGHT.

FOR THE MOST PART...TEMPERATURES AND WINDS APPEAR TO BE ON TRACK
FOR THE OVERNIGHT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
EXPECT PERIODS OF SHOWERS AND POSSIBLY THUNDERSTORMS DURG THE AFTN
AND THEY MAY BE MORE WIDESPREAD THAN TODAY ESPECIALLY IF WE GET MORE
BREAKS IN THE CLOUDS, BUT DON'T SEE ANY SIGNIFICANT FORCING
MECHANISMS.  GUID TEMPS LOOK REASONABLE ONCE AGAIN.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THE WRF-NMMB INITIALIZATION WAS BETTER THAN THE GFS OFF OF THE 12Z
SOUNDINGS AND THE FORMER WAS GIVEN MORE WEIGHT THAN AVERAGE TODAY.
BTW TODAY IS THE FIRST DAY OF THE NEW GFS. IN THE BIG PICTURE, NO
CHANGES TO OUR THINKING WITH MAINLY DIURNALLY DRIVEN LOCALIZED HEAVY
RAIN CONVECTION INTO FRIDAY. THEN MODEL UNCERTAINTIES AS TO THE
BACKDOOR ON THE WEEKEND WITH THE TREND TOWARD WARMER AND MORE
HUMID WEATHER INCORPORATED.

THERE SHOULD BE A DIURNAL DOWNTREND IN THE CONVECTION ON WEDNESDAY
EVENING AS FORECAST CAPES AND LI(S) DECREASE. WE DID SHOW AN UPTICK
IN POPS LATER AT NIGHT AS THE SHORT WAVE ASSOCIATED WITH THE CLOSING
SERN CONUS LOW COMES CLOSE TO THE AREA. BOTH THE GFS AND WRF-NMMB DO
SHOW SOME WEAK SFC BASED INSTABILITY AS THIS FEATURE SLIDES BY AND
WE MENTION SOME THUNDER LATE. GIVEN THE CONTINUED UPTICK IN DEW
POINTS, WE MAINTAINED THE MENTION OF PATCHY FOG LATE. A STAT
GUIDANCE COMPROMISE WAS USED FOR MINS.

ON THURSDAY, WE LEANED MORE TOWARD THE WRF-NMMB SOLUTION OF GIVING
THE CANADIAN MARITIMES HIGH A BIT MORE OF A BITE AND SHELTERING OF
OUR CWA FROM CONVECTION. IN REALITY GFS MOS SUPPORTS THE WRF-NMMB
SFC FEATURES MORE SO THAN THE GFS ITSELF. BOTH WOULD FAVOR MORE
ACTIVITY WEST VS EAST. CONCEIVABLY BEING RIGHT FOR THE WRONG
REASON, THE GFS BRINGS IN DRY AIR ALOFT IN THE EAST DURING THE
DAY ON THURSDAY WHICH WOULD MAKE IT HARDER FOR CONVECTION TO
OCCUR. WITHOUT ANY ORGANIZED TRIGGER WITH THE AFOREMENTIONED SHORT
WAVE MOVING FARTHER OFFSHORE IN THE MORNING, KEPT POPS AS CHANCE.
GIVEN MORE OF AN ONSHORE INFLUENCE FROM THE SFC HIGH AND HOW LONG
WILL IT TAKE TO CLEAR LOW CLOUDS, WE LEANED MAX TEMPS MUCH CLOSER TO
THE LOWER NAM MOS THAN GFS MOS.

WASH, RINSE, REPEAT ON THURSDAY NIGHT. BUT, WITHOUT A LATE SHORT
WAVE, WE DROPPED POPS AS THE NIGHT PROGRESSES AND REMOVED THE
MENTION OF THUNDER. THE WRF-NMMB SOLUTION SUPPORTS STRATUS AT THE
LEAST AND A SUGGESTION OF DRIZZLE AT THE MOST AS THE .01 PCPN
FIELD BOOMS LATE AT NIGHT. FOR NOW WE WENT THE PATCHY FOG ROUTE
AND ACCEPTED THE STAT GUIDANCE MINS.

ON FRIDAY, THE MODELS AGREE ON A SLIGHTLY MORE EAST PUSH IN THE
INSTABILITY AXIS, MAYBE INTO THE DELAWARE VALLEY. OTHER THAN
MESOSCALE FEATURES, I.E. DIFFERENTIAL HEATING, OROGRAPHIC LIFTING,
MAYBE SEA OR BAY BREEZES, NOT MUCH ORGANIZATIONAL ACTIVITY EXPECTED
AGAIN. POPS WERE AGAIN KEPT BELOW LIKELY. WE STILL PREFER MORE OF A
MODIFIED MARINE INFLUENCE FROM OUR SURFACE HIGH TO THE EAST THAN THE
GFS SHOWED AND WE THUS KEPT MAX TEMPS BLO MEX MOS.

BOTH THE GFS AND WRF-NMMB DID SHOW AN AXIS OF HIGHER INSTABILITY
WORKING ITS WAY INTO WESTERN PA DURING THE DAY ON FRIDAY. IF THE
CONVECTION COULD MAINTAIN ITSELF, IT WOULD GET INTO OUR CWA BEFORE
RUNNING OUT OF GAS ON FRIDAY NIGHT. WE DID UP POPS SLIGHTLY.

THERE REMAINS SOME UNCERTAINTY AS TO HOW SOUTH WILL THE BACKDOOR
FRONT GET OVER THE WEEKEND. RIGHT NOW IT APPEARS TO BE A DIFFERENCE
BETWEEN WARM WEATHER AND SOME TYPICAL SUMMERTIME CONVECTION AROUND
BECAUSE OF THE LINGERING FRONT, OR A COUPLE OF WARM SECTOR DAYS WITH
HIGH TEMPERATURES REACHING THE 90S ON THE COASTAL PLAIN AWAY FROM
THE OCEAN. THE MODELS CONTINUE TO GO BACK AND FORTH WITH THIS
SCENARIO. MORE CONSENSUS ODDLY ABOUT HOT WEATHER ON MONDAY AND
TUESDAY. WE NUDGED MAX TEMPS UPWARD WITH THIS PACKAGE AND
MAINTAINED LOW POPS BECAUSE OF THE UNCERTAINTY OF THE FRONTAL
POSITION.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

CONDITIONS REMAIN VFR EARLY THIS EVENING. SCATTERED SHOWERS DOT
PORTIONS OF THE REGION...AND TERMINAL LOCATIONS NORTH AND WEST OF
KPHL STAND THE BEST CHANCE OF SEEING LOCAL MVFR CONDITIONS IN
SHOWERS THROUGH ABOUT 0300 UTC. THERE IS ALSO A LINE OF
THUNDERSTORMS OVER WEST CENTRAL PENNSYLVANIA. NEAR TERM MODELS TRY
TO BRING THIS ACTIVITY TO THE LEHIGH VALLEY BETWEEN 0300 UTC AND
0400 UTC...BUT THIS LOOKS OVERDONE. IN ANY EVENT...THUNDER WAS NOT
CARRIED IN ANY OF THE NEW TERMINAL FORECASTS FOR THIS EVENING.

THE LOWER LEVELS ARE NOT AS MOST AS THIS TIME MONDAY...SO THE RETURN
OF THE STRATUS SHOULD BE DELAYED BY A COUPLE OF HOURS. IFR
CONDITIONS ARE EXPECTED TO RETURN BETWEEN 0300 UTC AND 0600 UTC FROM
EAST TO WEST. A PERIOD LIFR CONDITIONS IS EXPECTED BETWEEN 1000 UTC
AND 1300 UTC AT ALL LOCATIONS. THERE IS A CHANCE VISIBILITIES COULD
DROP TO NEAR 1/2SM FG BETWEEN 1000 UTC AND 1300 UTC...BUT CONFIDENCE
IN THIS OCCURRING AT KPHL IS LOW AT THIS TIME.

CONDITIONS SHOULD RISE BACK THROUGH IFR INTO MVFR BETWEEN 1400 UTC
AND 1600 UTC...AND AFTER 1600 UTC...VFR CONDITIONS ARE EXPECTED.
SCATTERED THUNDERSTORMS ARE POSSIBLE AFTER 1800 UTC WEDNESDAY...BUT
DUE TO TIMING AND PLACEMENT QUESTIONS...THEY WERE NOT INCLUDED IN
THE UPDATED TERMINAL FORECASTS AT THIS TIME.

OUTLOOK...
WEDNESDAY NIGHT THROUGH FRIDAY...IFR CONDS EACH NIGHT AND EARLY
EACH DAY IN STRATUS AND/OR FOG BECOMING VFR IN THE AFTN. LOCAL IFR
CONDS IN SHOWERS OR TSTMS. OUTLOOKING LESS COVERAGE AND DURATION
OF IFR AND MVFR CONDITIONS ON FRIDAY THAN THURSDAY.

SATURDAY AND SUNDAY...POSSIBLY SOME MVFR OR IFR STRATUS OR FOG EARLY
OTHERWISE VFR. ISOLATED THUNDERSTORMS POSSIBLE MAINLY LATE EACH DAY
WITH MVFR CONDITIONS.

&&

.MARINE...
THE PROLONGED ELY TO EVENTUALLY SELY WILL CONTINUE AND SEAS HAVE
BEEN ABOVE SCA FOR MOST OF THE DAY.  THIS WILL CONTINUE THROUGH THE
NIGHT, BUT LTST GUIDANCE INDICATES THE SRN WATERS WILL RETREAT BELOW
SCA VALUES ON WEDNESDAY.  ACRS THE N, THINGS MAY LINGER LONGER.
HOWEVER, FOR NOW, WILL LET THE PREV ISSUED SCA CONTINUE WITH NO
CHANGES, BUT IT MAY NEED TO BE EXTENDED FOR A FEW HOURS, ESPECIALLY
ACRS THE N.

OUTLOOK...
WE ARE NOT EXPECTING SMALL CRAFT ADVISORY CONDITIONS TO OCCUR
THROUGHOUT THE OUTLOOK PERIOD AS THE ONSHORE FLOW FROM THE CANADIAN
MARITIMES SHOULD NOT BE THAT STRONG AND EVEN IF WE GET A BACKDOOR
FRONT, WINDS ARE NOT EXPECTED TO BE STRONG EITHER. THE GREATER
MARINE CONCERNS WILL BE FOG AS DEW POINTS SHOULD RISE ABOVE THE
WATER TEMPS. THIS MAY THE CASE EVERY MORNING INTO SUNDAY. ALSO
THERE MAY BE STRONGER WINDS NEAR THUNDERSTORMS, ALTHOUGH THE
GREATEST INSTABILITY IS EXPECTED TO BE WEST OF THE COASTAL WATERS.

&&

.HYDROLOGY...
THERE WILL PROBABLY BE NARROW SWATHS OF 72 HOUR TOTAL 1-3 INCH RFALL
BETWEEN TONIGHT AND FRIDAY...MAINLY IN E PA AND POSSIBLY NNJ. PWATS
THIS WEEK AROUND 1.4 INCHES INCREASE TO AT LEAST 1.75 INCHES THIS
WEEKEND.

&&

.RIP CURRENTS...
THE SOUTHEAST SWELL SHOULD BE DROPPING TONIGHT INTO WEDNESDAY.
WHILE THE PERIOD REMAINS FAIRLY LONG (NEAR 9 SECONDS)...THE SURF
HEIGHT SHOULD COME DOWN AS WELL. BASED ON THE ABOVE...OUR LOCAL
STUDY SHOWS THE NEW JERSEY COAST COMING IN AT MODERATE...AND THE
DELAWARE COAST COMING IN WITH A LOW RISK OF RIP CURRENTS
WEDNESDAY. THE ABOVE WILL BE REFLECTED IN THE EVENING SURF ZONE
FORECAST FOR WEDNESDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT
     WEDNESDAY FOR ANZ450>455.

&&

SYNOPSIS...GIGI
NEAR TERM...HAYES/NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...GIGI/99
AVIATION...GIGI/HAYES/NIERENBERG
MARINE...GIGI/NIERENBERG
HYDROLOGY...DRAG
RIP CURRENTS...HAYES
Hazardous weather outlook, May 22, 3:22 PM EDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 PM EDT TUE MAY 22 2012

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-231930-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
322 PM EDT TUE MAY 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-231930-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
322 PM EDT TUE MAY 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A MODERATE RISK OF RIP CURRENTS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-231930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
322 PM EDT TUE MAY 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 22, 7:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
746 PM EDT TUE MAY 22 2012

NJZ007-009-015-PAZ061-062-069-230045-
BUCKS PA-HUNTERDON NJ-LEHIGH PA-MERCER NJ-NORTHAMPTON PA-WARREN NJ-
746 PM EDT TUE MAY 22 2012

...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT WARREN...
HUNTERDON...MERCER...BUCKS...LEHIGH AND NORTHAMPTON COUNTIES...

AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 4 MILES EAST OF ALLENTOWN...
MOVING EAST AT 10 MPH. THE SHOWERS WILL BE NEAR FREEMANSBURG AROUND 800
PM...COOPERSBURG AROUND 805 PM...HELLERTOWN AROUND 810 PM...PALMER
HEIGHTS AROUND 820 PM...OLD ORCHARD...TRUMBAUERSVILLE...WILSON...
FORKS AROUND 830 PM...GLENDON AND WEST EASTON AROUND 835 PM.

VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...WITH AS MUCH AS AN INCH
OF RAIN FALLING IN LESS THAN AN HOUR. THIS COULD CAUSE WATER TO POND
ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

LAT...LON 4056 7472 4055 7475 4052 7476 4051 7477
      4051 7479 4045 7476 4025 7482 4045 7554
      4049 7559 4076 7547 4059 7472

HAYES/CARDINALE

Nearby

Special Weather Statements in New Jersey, 2012Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.